Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/28374
Title: К типологии отэтнонимических наименований в апеллятивной лексике
Authors: Белоусова, О. М.
Issue Date: 1979
Publisher: Уральский государственный университет
Citation: Белоусова О. М. К типологии отэтнонимических наименований в апеллятивной лексике / О. М. Белоусова // Вопросы ономастики / МВ и ССО РСФСР, Урал. гос. ун-т им. А. М. Горького ; [отв. ред. А. К. Матвеев]. — Свердловск : [УрГУ], 1979. — № 13. — С. 111-115.
URI: http://hdl.handle.net/10995/28374
Origin: Вопросы ономастики. 1979. № 13
Appears in Collections:Вопросы ономастики

Files in This Item:
File Description SizeFormat 
vo_13_12.pdf288,25 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.